# SDR AWKA20160525001

- Difficulty date: April 4, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N764XJ
- Make and model: Cessna 750
- Aircraft serial: 7500264
- Aircraft time: 7,978 hours, 3,960 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Bearing
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL340, THE FLIGHT CREW EXPERIENCED A LOUD BANG WHICH WAS FOLLOWED UP WITH THE RED GEAR UNLOCK LIGHT ILLUMINATING.  FLIGHT CREW CONSULTING WITH MX CONTROL, ELECTED TO DIVERT WHERE THEY LANDED UNEVENTFULLY.  WHILE TROUBLESHOOTING, FOUND THE NLG STRUT WAS BEYOND THE MAX EXTENSION, DUE TO THE ORIFICE & RETAINER BEARING HAD BACKED OFF, ALLOWING THE STRUT TO OVER EXTEND.  THE NOSE STRUT WAS RESEALED & THE ORIFICE & RETAINER BEARING SECURED, IN ADDITION, THE NLG UPLOCK SWITCH, PN S3177-1, WAS ALSO REPLACED DUE TO ROUGH OPERATION.  GEAR SWING FUNCTIONAL CHECKS WERE PERFORMED, WITH NO DEFECTS NOTED.  A SUCCESSFUL CONFIDENCE FLIGHT WAS ACCOMPLISHED.
